Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Raised, light rash on head of penis. Taken doxycycline for urethritis. What might this be?

Wondering what a slightly raised light colored rash on head of penis might be. Had symptoms of urethritis and did 14 days of Doxycycline . Pain and majority of symptoms went away after about 5 days, but rash is still there. Rash is similar to one that I have gotten before from swim suit irritation. All STD tests came back negative. Any idea what this might be? I was also prescribed clotrimazole and betamethasone lotion which seems to have no effect, so I stopped using it after about 9 or 10 days.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

Welcome to HCM and thanks for your query.
If the medicines you have mentioned are not working, it could be either bacterial infection or lesion related to the skin.
So, the next step would be to try antibacterial ointments or creams. If not effective in a weeks time, it is better to see a skin specialist.

Best regards
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor